# SDR FDEA202112063008

- Difficulty date: December 6, 2021
- Submitted: December 22, 2021
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 92,908 hours, 21,886 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Bracket
- Part number: ARC050311
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING  - WING SIDE OUTBOARD FLAP OUTBOARD HINGE ACTUATOR ATTACH OUTBOARD LUG   HOLE BORE FOUND CORROSION. CORROSION AT LEFT WING - WING SIDE OUTBOARD FLAP OUTBOARD HINGE ACTUATOR ATTACH   OUTBOARD LUG HOLE BORE (#8 HOLE) REWORKED AND FOUND EXCEED LIMIT AS PER MD-11   CMM 57-44-09. OVERSIZED BUSHING FABRICATED BY MACHINING AND INSTALLED AS PER MD-11   CMM 57-44-09 AND E.A.# 1-5750-T0305236 C PART 2 STEP 3 AND STEP 1, TITLE: WINGS- FLIGHT   SURFACES- FLIGHT SURFACES- 1-5750-7-5002- LH WING- OUTBD FLAP OUTBD HINGE (WING SIDE)   CORROSION REPAIR. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100. REFER TO SNRM NUMBER   N00363 ATTACHED E.A.# 1-5750-T0305236 C PART 2 FOR DETAILS.
